MAUDE Adverse Event Report: ARTHROCARE CORP. AMBIENT MEGAVAC 90; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. AMBIENT MEGAVAC 90; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number ASCA5001-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ambient megavac had a e7 error code.The incident occurred before the procedure; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: further assessment of information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The information states that no harm nor injury was reported and no previous injury or harm has been confirmed to be caused by the device in the past, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
AMBIENT MEGAVAC 90
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key10124064
Report Number3006524618-2020-00335
Device Sequence Number3513955
Product Code GEI
UDI-Device Identifier00817470001761
UDI-Public817470001761
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K083306
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2022
Device Catalogue NumberASCA5001-01
Device Lot Number2041632
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date06/05/2020
Supplement Report FDA Received Date06/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1